Advice on my Medication(Zoloft)?
Hey, my name is Justin. I'm 19 years old and just got prescribed Zoloft (25mg) and Kolonopin ( .5mg ) for my Social Anxiety, Panic, depression, and a little OCD. Before receiving my prescription I self-medicated a lot with weed and alcohol. Mainly, pot. Basically, My question is should I quit smoking weed when I start taking Zoloft? I worry it might counteract the medication. If you have any advice I would greatly appreciate it. Thank you.
- MillieLv 75 years agoFavorite Answer
Yes, Justin. Never ever mix this type of medication with alcohol or weed. I cannot understand why your Doctor did not stress the NO ALCOHOL factor. It can actually be fatal. You already are on mind altering drugs, definitely no weed or alcohol.....none = zero, PLEASE. Your very welcome.
- 5 years ago
Some peoples brains don't function very well with weed and alcohol, it can lead to those mental issues you seem to be having, why don't you give up the weed and alcohol and become more healthy and find other ways of dealing with your anxiety and depression, like joining a support group of getting some help like therapy, because those drugs like Zoloft can just make some people worse too or can give you other bad side effects, and to be honest they're not really getting to the cause of the problem, they're just numbing things out, you don't want to go your whole life relying on medication when they are better ways.
- Anonymous5 years ago
I'd definitely stop taking weed, and stop drinking, at least when you start taking it. You don't know how zoloft on its own is going to affect your body without adding other things to the mix.
Both of them can affect SSRIs. I'd wait until your system is used to the zoloft before smoking any weed.
- How do you think about the answers? You can sign in to vote the answer.
- SunsuLv 55 years ago
How many time you gonna ask about Zoloft ?Source(s): No you don't look fat, that shoe tho! xD
- ?Lv 75 years ago
I think it is compatible but would ask your physician .
Sometimes stopping a habit can provoke a lot of panic and discomfort. I would ask what your therapist thinks.